# SDR SWAA2023082975860

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS344+5 RBL32 WL208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-51-1A-1 ALLOWABLE DAMAGE;[02] CRACK DAMAGED INTERCOSTAL CRACKED 0.6330 LONG THRU FASTENER HOLE FOR AND AFT; ORIGINAL THICKNESS 0.0630 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PH 4.E FIG 105 (A);[03] CRACK DAMAGED INTERCOSTAL CRACKED 0.6330 LONG THRU HOLE FOR AND AFT; ORIGINAL THICKNESS 0.0630 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PH 4.E FIG 105 (A) USING DIAL CALIPER PER2242 CAL DUE 01/2024;[04] COMPLETED STEP 2 WITH OK TO INSTALL;[05] COMPLETED STEP 3;[06] VERIFIED CORRECTIVE ACTIONS 1 AND 3;[07] COMPLETED STEP 5;[08] COMPLETED STEP 6; FINAL; REMOVED AND REPLACED CRACK DAMAGED INTERCOSTAL AT BS 344+5 RBL 32 WL208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 141A5400; VERIFIED ALL STEPS COMPLETE;[09] VERIFIED CORRECTIVE ACTION 8
